Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Micronor   »  
Showing results for :

Will i lose weight with micronor

Public Forum Discussions
 

Need to change birth control due to headaches and blurry sights. Could there be weight gain and acne if I use micronor?

. They are changing me to micronor. I have been researching online about it and everyone says they gained weight and have lots of acne now, does it happen that people lose weight or there is no change and that it helps ...
 

Taking Micronor, suffering from lack of periods. What could be the reason?

was getting migraine and had high blood pressure ) and put me on Micronor. I took my first pill from the first ... to be losing a little more hair than usual when I brush it! The thing that s makes all of this worse is that I ...
 

Is it safe to take citalopram with Micronor ?

Hi, Im taking Citalopram for panic attacks. Ive been given Micronor (mini pill) to try and Ive just come on my period today. A) is it safe to take citalopram with Micronor, and B) how will it effect ...
 

Side effect of Micronor birth control

I have been on Micronor birth control for 6 months now after being on the IUD for 5 years. I felt great on the IUD, just did not want to get another one. The problem I am having on the Micronor ...
 

Will micronor and norethisterone taken together will delay period?

Hi I currently take micronor regularly as my contraception ... I want to delay my period next ... times daily. He suggested take my micronor and norethisterone 5mg is fine. Is this ok ? ...
 

Had no sex drive with cerazette. Will it be the same with micronor ?

Hi, I have recently had a baby and have just been described micronor by my doctor today because i had no sex drive with cerazette, will it be the same with micronor? ...
 

What are the side effects of micronor? Prescribed for spotting

to sort out the bleeding but the reviews online are dreadful. should i stick it out or switch to micronor ...
 

Period is late. Stopped Ortho Micronor. Reason?

I stopped taking ortho micronor over a month ago, had a regular period, but am now 5 days late. There is no way I could be pregnant, either. What could be the reasons? While on this pill I would get my period ...
 

Why am i bleeding after taking of micronor ?

hi i am taking micronor for less than a month now and i have experienced uterine bleeding on and off and when its on it takes about 7-8 days i also smoke meruajana once a day could this be the cause? ...
 

How long does micronor take to regulate periods?

Am on Micronor to prevent pregnancy as well as regulate periods. Have been on it for a month and a half and I keep getting my period every 10 days or so. Or I am finding spotting. I can not take any ...
Premium Questions
 

Does Clarithromycin affect micronor?

does clarithromycin affect micronor ...
 

Is duphaston and primolut not same as micronor ?

is duphaston and primolut nor the same thing as micronor ...
 

Can micronor be taken to delay periods?

I have my period now and was going to start taking micronor 3 days before my next period starts.....will this delay my period???????? ...
 

What causes absence of periods after stopping Micronor?

Hi, I stopped taking micronor after taking it for approximately 2 years. It was difficult for me to take it regularly, sometimes missing it for days then taking them all at once to "catch up". I ...
 

Taking micronor. Which medicine should I take to delay the periods?

I am currently taking micronor and get a period every 28 days (at the end of the pack) and then immediately start a new pack. I need to stop or delay my period as I am travelling to a third world country ...
Mobile Questions and Answers
 
Im on micronor birth control, i stopped takingthe pill mid cycle. Didnt get any bleeding at all... Why?
Dear sir You can confirm it by undergoing usg abdomen once.. Thanks
 
Ive been on the micronor concraceptive pill since Novemeber 2011, and i havent had s period since August 2013, why am i suddenly bleeding?
Just visit your doctor you are required local check up and body examination. Thanks
 
Hello.Ive taken micronor for the past 2 years,however i've currently been bleeding for the past 3 weeks continuous.is this normal or should i worry?
It is not normal. Please get a transvaginal ultrasound done.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions